# SDR REXA2017101201090

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,475 hours, 14,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421
- Part serial: 10022
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SMOKE DETECTOR LIGHT IS OUT.  REMOVED AND INSTALLED A NEW SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECKED GOOD.
